# SDR MK1Y20190902022

- Difficulty date: July 8, 2019
- Submitted: September 2, 2019
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- Aircraft time: 115,895 hours, 19,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION DAMAGE ON THE FUSELAGE INNER SKIN, STA 1141, STR 37L TO STR 37R, CCOMMON TO EXISTING REPAIR.
